# SDR FDEA201203070796

- Difficulty date: March 7, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OTBD FLAP L/E STOP BOLT ATTACHMENT FITTING FOUND CRACKED.   ATTACH FITTING REMOVED AND REPLACED AS PER EA 1-5750-160011.
